Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Low blood count. Taking concerta. Need a transfusion. Help?

My doctor said that my blood count is very low (she said it was 8) and said that she will keep an eye on it in case i need a transfusion. But she also said that my B12 level is slightly elevated. I am a 38 year old woman and am usually in good health. i am taking concerta but no other medications . My blood pressure is normally low also. The only medical condition that I have is Left Hippocampal Sclerosis. I was wondering if I should have any concerns.
Mon, 8 Jul 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication ,  
Diabetologist 's  Response
Hello,

The cause of the anemia should be found.

Whether it is nutritional or otherwise.

The cause of the anemia should be corrected.

If it is due to iron deficiency then iron supplements.

Deworm if you're suffering from any worm infestation.

Peripheral blood smear test will help to arrive at the type of anemia.

I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

i had doctors say my gallbladder needed to be taking out over 5 days in the hospital they changed their mind was on antibotics got better for a...

Recent questions on  Hypertension

doctor1 MD

I take a combination therapy antihypertensive med called Atacand plus for the past 5 years and I ve noticed a decrease in my memory as well as...

doctor1 MD

hi,i have been prescibed Deanxit by a cardiologist to assist with my treat ment for hypertension,i hear this drug is not safe and can cause some...

doctor1 MD

ive been suffering from dizziness and confusion sporadically. it only last for a few moments, often less than a minuet. ive been suffering from...

doctor1 MD

1 )R u in XXXX Hospital. 2 ) Low hemoglobin11.0 - does it result in High BP 3 ) My age 75 am diabetic since 25 years. 4 ) How serious is...

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know...

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for...